# SDR SWAA2018031320393

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 48,241 hours, 28,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EXIT SIGN LENS MISSING.  INSTALLED THE LENS IAW AMM
